RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 4, Pages 849–856 (Mi zvmmf5227)  

This article is cited in 1 scientific paper (total in 1 paper)

Conditions for a minimum of a quasidifferentiable function on a quasidifferentiable set

V. F. Dem'yanov, L. N. Polyakova

Leningrad

Full text: PDF file (672 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:4, 34–43

Bibliographic databases:

UDC: 519.853.62
MSC: Primary 90C30; Secondary 49K99
Received: 28.05.1979

Citation: V. F. Dem'yanov, L. N. Polyakova, “Conditions for a minimum of a quasidifferentiable function on a quasidifferentiable set”, Zh. Vychisl. Mat. Mat. Fiz., 20:4 (1980), 849–856; U.S.S.R. Comput. Math. Math. Phys., 20:4 (1980), 34–43

Citation in format AMSBIB
\Bibitem{DemPol80}
\by V.~F.~Dem'yanov, L.~N.~Polyakova
\paper Conditions for a minimum of a quasidifferentiable function on a quasidifferentiable set
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 4
\pages 849--856
\mathnet{http://mi.mathnet.ru/zvmmf5227}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=585282}
\zmath{https://zbmath.org/?q=an:0435.90082}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 4
\pages 34--43
\crossref{https://doi.org/10.1016/0041-5553(80)90269-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5227
  • http://mi.mathnet.ru/eng/zvmmf/v20/i4/p849

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. K. Basaeva, “Neobkhodimye usloviya ekstremuma v vektornykh kvazidifferentsiruemykh programmakh”, Vladikavk. matem. zhurn., 6:1 (2004), 13–25  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:155
    Full text:90
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020